Alert archive / Kentucky / Frost Advisories in 2012

Frost Advisory 5, NWS Wilmington, OH

October 7, 20124 counties in Indiana; 8 counties in Ohio; 12 counties in Kentucky

NWS Wilmington, OH issued this frost advisory at Oct 7, 2012, 4:02 AM EDT for 4 counties in Indiana; 8 counties in Ohio; 12 counties in Kentucky. It took effect at Oct 8, 2012, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 7, 2012, 4:02 AM EDT (08:02 UTC)
In effect from
Oct 8, 2012, 2:00 AM EDT
Expired
Oct 8, 2012, 9:00 AM EDT
In force
7 hr
Issued by
NWS Wilmington, OH
All 24 counties

Dearborn County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Clermont County, OH, Hamilton County, OH, Highland County, OH, Pike County, OH, Ross County, OH, Scioto County, OH

The radar

The Cincinnati radar (KILN), 71 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.0 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2045 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

283 
WWUS71 KILN 070802
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
402 AM EDT SUN OCT 7 2012

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072-
071615-
/O.UPG.KILN.FZ.A.0008.121008T0600Z-121008T1300Z/
/O.NEW.KILN.FZ.W.0010.121008T0600Z-121008T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...
XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...
HAMILTON...LEBANON...WILMINGTON
402 AM EDT SUN OCT 7 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY. 

* LOCATIONS...CENTRAL OHIO...WEST CENTRAL OHIO...AND MUCH OF THE 
  WHITEWATER AND MIAMI VALLEYS.

* TEMPERATURES...LOWS IN THE LOWER 30S.

* TIMING...TEMPERATURES WILL FALL TO OR BELOW FREEZING LATE TONIGHT
  INTO EARLY MONDAY MORNING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32
DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO
THE WARNED AREA.

&&

$$

OHZ074-071615-
/O.NEW.KILN.FZ.W.0010.121008T0600Z-121008T1300Z/
HOCKING-
INCLUDING THE CITY OF...LOGAN
402 AM EDT SUN OCT 7 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY.

* LOCATIONS...HOCKING COUNTY.

* TEMPERATURES...LOWS IN THE LOWER 30S.

* TIMING...TEMPERATURES WILL FALL TO OR BELOW FREEZING LATE TONIGHT
  INTO EARLY MONDAY MORNING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$

INZ073-074-071615-
/O.UPG.KILN.FZ.A.0008.121008T0600Z-121008T1300Z/
/O.NEW.KILN.FR.Y.0005.121008T0600Z-121008T1300Z/
RIPLEY-DEARBORN-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG
402 AM EDT SUN OCT 7 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...SOUTHEAST INDIANA.

* TEMPERATURES...LOWS IN THE LOWER TO MID 30S.

* TIMING...FROST WILL DEVELOP LATE TONIGHT INTO EARLY MONDAY
  MORNING. 

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

INZ075-080-KYZ089>100-OHZ073-077>082-088-071615-
/O.NEW.KILN.FR.Y.0005.121008T0600Z-121008T1300Z/
OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-
GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RISING SUN...VEVAY...CARROLLTON...
WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...
WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...CHILLICOTHE...CINCINNATI...MILFORD...
GEORGETOWN...HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH
402 AM EDT SUN OCT 7 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY.

* LOCATIONS...SOUTHEAST INDIANA...SOUTHWEST OHIO...SOUTH CENTRAL
  OHIO AND NORTHERN KENTUCKY.

* TEMPERATURES...LOWS IN THE LOWER TO MID 30S.

* TIMING...FROST WILL DEVELOP LATE TONIGHT INTO EARLY MONDAY
  MORNING. 

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
5 follow-up statements
934 
WWUS71 KILN 071548
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1148 AM EDT SUN OCT 7 2012

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072-
074-080000-
/O.CON.KILN.FZ.W.0010.121008T0600Z-121008T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-HOCKING-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...
XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...
HAMILTON...LEBANON...WILMINGTON...LOGAN
1148 AM EDT SUN OCT 7 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
MONDAY...

* LOCATIONS...CENTRAL OHIO...WEST CENTRAL OHIO...AND MUCH OF THE 
  WHITEWATER AND MIAMI VALLEYS.

* TEMPERATURES...LOWS IN THE LOWER 30S.

* TIMING...TEMPERATURES WILL FALL TO OR BELOW FREEZING LATE 
  TONIGHT INTO EARLY MONDAY MORNING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE
WARNED AREA.

&&

$$

INZ073>075-080-KYZ089>100-OHZ073-077>082-088-080000-
/O.CON.KILN.FR.Y.0005.121008T0600Z-121008T1300Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...
CHILLICOTHE...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
1148 AM EDT SUN OCT 7 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
MONDAY...

* LOCATIONS...SOUTHEAST INDIANA...SOUTHWEST OHIO...SOUTH CENTRAL 
  OHIO AND NORTHERN KENTUCKY.

* TEMPERATURES...LOWS IN THE MID 30S.

* TIMING...FROST WILL DEVELOP LATE TONIGHT INTO EARLY MONDAY 
  MORNING.

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
047 
WWUS71 KILN 071925
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
325 PM EDT SUN OCT 7 2012

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072-
074-080330-
/O.CON.KILN.FZ.W.0010.121008T0600Z-121008T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-HOCKING-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...
XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...
HAMILTON...LEBANON...WILMINGTON...LOGAN
325 PM EDT SUN OCT 7 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
MONDAY...

* LOCATIONS...CENTRAL OHIO...WEST CENTRAL OHIO...AND MUCH OF THE 
  WHITEWATER AND MIAMI VALLEYS.

* TEMPERATURES...LOWS IN THE LOWER 30S.

* TIMING...TEMPERATURES WILL FALL TO OR BELOW FREEZING LATE 
  TONIGHT INTO EARLY MONDAY MORNING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE
WARNED AREA.

&&

$$

INZ073>075-080-KYZ089>100-OHZ073-077>082-088-080330-
/O.CON.KILN.FR.Y.0005.121008T0600Z-121008T1300Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...
CHILLICOTHE...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
325 PM EDT SUN OCT 7 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
MONDAY...

* LOCATIONS...SOUTHEAST INDIANA...SOUTHWEST OHIO...SOUTH CENTRAL 
  OHIO AND NORTHERN KENTUCKY.

* TEMPERATURES...LOWS IN THE MID 30S.

* TIMING...FROST WILL DEVELOP LATE TONIGHT INTO EARLY MONDAY 
  MORNING.

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
663 
WWUS71 KILN 080213
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1013 PM EDT SUN OCT 7 2012

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072-
074-081015-
/O.CON.KILN.FZ.W.0010.121008T0600Z-121008T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-HOCKING-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...
XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...
HAMILTON...LEBANON...WILMINGTON...LOGAN
1013 PM EDT SUN OCT 7 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
MONDAY...

* LOCATIONS...CENTRAL OHIO...WEST CENTRAL OHIO...AND MUCH OF THE 
  WHITEWATER AND MIAMI VALLEYS.

* TEMPERATURES...LOWS IN THE LOWER 30S.

* TIMING...TEMPERATURES WILL FALL TO AROUND FREEZING LATE TONIGHT
  INTO EARLY MONDAY MORNING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE
WARNED AREA.

&&

$$

INZ073>075-080-KYZ089>100-OHZ073-077>082-088-081015-
/O.CON.KILN.FR.Y.0005.121008T0600Z-121008T1300Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...
CHILLICOTHE...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
1013 PM EDT SUN OCT 7 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
MONDAY...

* LOCATIONS...SOUTHEAST INDIANA...SOUTHWEST OHIO...SOUTH CENTRAL 
  OHIO AND NORTHERN KENTUCKY.

* TEMPERATURES...LOWS IN THE MID 30S.

* TIMING...FROST WILL DEVELOP LATE TONIGHT INTO EARLY MONDAY 
  MORNING.

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
988 
WWUS71 KILN 080806
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
406 AM EDT MON OCT 8 2012

KYZ094>100-OHZ081-082-088-080915-
/O.CAN.KILN.FR.Y.0005.000000T0000Z-121008T1300Z/
OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ADAMS-PIKE-
SCIOTO-
INCLUDING THE CITIES OF...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...WEST UNION...
PIKETON...PORTSMOUTH
406 AM EDT MON OCT 8 2012

...FROST ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CAN CELLED THE
FROST ADVISORY.

CLOUDS MOVING ACROSS THE AREA WILL PREVENT FROST FROM DEVELOPING.

$$

OHZ056-065-074-081615-
/O.NEW.KILN.FZ.A.0009.121009T0800Z-121009T1300Z/
/O.CON.KILN.FZ.W.0010.000000T0000Z-121008T1300Z/
LICKING-FAIRFIELD-HOCKING-
INCLUDING THE CITIES OF...NEWARK...LANCASTER...LOGAN
406 AM EDT MON OCT 8 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING.

* LOCATIONS...PARTS OF CENTRAL OHIO...EAST AND SOUTHEAST OF
  COLUMBUS.

* TEMPERATURES...LOWS IN THE LOWER 30S. 

* TIMING...TEMPERATURES WILL FALL TO NEAR FREEZING EARLY THIS
  MORNING. READINGS AT OR BELOW FREEZING ARE POSSIBLE LATE TONIGHT
  INTO TUESDAY MORNING. 

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE
WARNED AREA. A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW 32
DEGREES...ARE POSSIBLE IN AND CLOSE TO THE WATCH AREA.

&&

$$

INZ050-058-059-066-OHZ026-034-035-042>046-051>055-060>064-070>072-
081300-
/O.CON.KILN.FZ.W.0010.000000T0000Z-121008T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
BUTLER-WARREN-CLINTON-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...EATON...DAYTON...XENIA...
WASHINGTON COURT HOUSE...CIRCLEVILLE...HAMILTON...LEBANON...
WILMINGTON
406 AM EDT MON OCT 8 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* LOCATIONS...CENTRAL OHIO...WEST CENTRAL OHIO...AND MUCH OF THE 
  WHITEWATER AND MIAMI VALLEYS.

* TEMPERATURES...LOWS IN THE LOWER 30S.

* TIMING...TEMPERATURES WILL FALL TO AROUND FREEZING EARLY THIS
  MORNING IN MANY LOCATIONS.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE
WARNED AREA.

&&

$$

INZ073>075-080-KYZ089>093-OHZ073-077>080-081300-
/O.CON.KILN.FR.Y.0005.000000T0000Z-121008T1300Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...CHILLICOTHE...CINCINNATI...MILFORD...
GEORGETOWN...HILLSBORO
406 AM EDT MON OCT 8 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* LOCATIONS...SOUTHEAST INDIANA...SOUTHWEST OHIO AND PARTS OF SOUTH
  CENTRAL OHIO AND NORTHERN KENTUCKY.

* TEMPERATURES...LOWS IN THE MID 30S.

* TIMING...AREAS OF FROST WILL DEVELOP EARLY THIS MORNING.

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
855 
WWUS71 KILN 081301
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
901 AM EDT MON OCT 8 2012

OHZ056-065-074-082115-
/O.EXP.KILN.FZ.W.0010.000000T0000Z-121008T1300Z/
/O.CON.KILN.FZ.A.0009.121009T0800Z-121009T1300Z/
LICKING-FAIRFIELD-HOCKING-
INCLUDING THE CITIES OF...NEWARK...LANCASTER...LOGAN
901 AM EDT MON OCT 8 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY MORNING...
...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING...

* LOCATIONS...PARTS OF CENTRAL OHIO...EAST AND SOUTHEAST OF 
  COLUMBUS.

* TEMPERATURES...HIGHS IN THE UPPER 50S. LOWS IN THE LOWER 30S.

* TIMING...READINGS AT OR BELOW FREEZING ARE POSSIBLE LATE
  TONIGHT INTO TUESDAY MORNING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE POSSIBLE IN AND CLOSE TO THE WATCH
AREA.

&&

$$

INZ050-058-059-066-OHZ026-034-035-042>046-051>055-060>064-070>072-
081415-
/O.EXP.KILN.FZ.W.0010.000000T0000Z-121008T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
BUTLER-WARREN-CLINTON-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...EATON...DAYTON...XENIA...
WASHINGTON COURT HOUSE...CIRCLEVILLE...HAMILTON...LEBANON...
WILMINGTON
901 AM EDT MON OCT 8 2012

...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING...

SOME TEMPERATURES ACROSS THE WARNING AREA DROPPED TO OR BELOW
FREEZING FOR A FEW HOURS EARLY THIS MORNING. READINGS WILL RISE
ABOVE FREEZING WITHIN THE NEXT HOUR.

$$

INZ073>075-080-KYZ089>093-OHZ073-077>080-081415-
/O.EXP.KILN.FR.Y.0005.000000T0000Z-121008T1300Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...CHILLICOTHE...CINCINNATI...MILFORD...
GEORGETOWN...HILLSBORO
901 AM EDT MON OCT 8 2012

...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

PATCHY FROST IN LOW-LYING AREAS WILL DISSIPATE QUICKLY THIS
MORNING AS TEMPERATURES IN THE MIDDLE TO UPPER 30S ARE FOUND AT
THIS HOUR.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this frost advisory went out at Oct 7, 2:03 AM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, Oct 7, 2:03 AM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
203 AM EDT SUN OCT 7 2012

.SYNOPSIS...
A MID LEVEL DISTURBANCE WILL BRING A CHANCE OF RAIN TO THE
FORECAST TONIGHT INTO SUNDAY. HIGH PRESSURE WILL THEN DOMINATE
THE WEATHER THROUGH THE FIRST PART OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
MID AND HIGH CLOUDS CONTINUE TO STREAM OVER THE FA AHEAD OF A
DIGGING H5 S/W. SATELLITE LOOP IS ALSO SHOWING THE ENCROACHMENT OF
4-5KFT CLOUDS ON THE BACKSIDE OF THE CI SHIELD. SO HAVE INCREASED
THE CLOUD COVER FOR THE OVERNIGHT HOURS. DUE TO THE INCREASED
CLOUD COVER...THIS SHOULD LIMIT THE ABILITY FOR FROST TO FORM...SO
HAVE REMOVED IT FROM THE NW COUNTIES FOR TONIGHT AND TOMORROW
MORNING.

ACROSS THE S...AM SEEING SOME LIGHT ECHOS ON RADAR. KEPT THIS AS
SPRINKLES FOR NOW PER THE PREVIOUS FORECAST...BUT MOVE THE NWD
EXTENT A LITTLE.

NO CHANGES TO THE PREVIOUS OVERNIGHT LOWS...SO STILL LOOK TO BE ON TRACK.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH MONDAY NIGHT/...
ON SUNDAY...MOISTURE AT VARIOUS LEVELS IN THE ATMOSPHERE WILL ALL
SEEM TO COME TOGETHER OVER THE CWA. AHEAD OF THE SHORTWAVE...MID
LEVEL FORCING WILL INCREASE DURING THE DAY...AS THE WAVE BECOMES
MORE WELL DEFINED. IN ADDITION...SOME SHOWERS WILL BE POSSIBLE
MOVING IN FROM THE NORTH OR NORTHWEST...ENHANCED BY THE LAKES.
ONCE THE SHORTWAVE HAS PASSED...SUBSIDENCE ON THE BACK SIDE WILL
ALLOW FOR A MORE TRANQUIL END TO THE DAY. THUS...POPS HAVE BEEN
SCOURED WEST TO EAST BY MID TO LATE AFTERNOON.

LIGHT WINDS AND CLEAR SKIES WILL ALLOW FOR NEAR-IDEAL RADIATIONAL
COOLING CONDITIONS ON SUNDAY NIGHT...AND THE FREEZE WATCH WILL
CONTINUE (WITH THE ADDITION OF TWO COUNTIES). WINDS IN THE NORTH
MAY NOT BECOME COMPLETELY CALM...BUT THIS IS ALSO WHERE THE
COLDEST AMBIENT AIR WILL BE IN PLACE.

ONCE THE SURFACE HIGH IS SOUTHEAST OF THE CWA ON
MONDAY...SOUTHERLY FLOW WILL BEGIN TO ALLOW FOR AN INCREASE IN
TEMPERATURES. WITH NO SIGNIFICANT OUTLIERS...A BLENDED APPROACH
WILL BE USED FOR TEMPS...ALLOWING 60S TO RETURN TO THE FAR SOUTH.
WITH THE WARMING...FROST POTENTIAL FOR MONDAY NIGHT IS SOMEWHAT
UNCERTAIN...BUT PATCHY FROST IN THE NORTH AGAIN APPEARS TO BE A
POSSIBILITY.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
MOST MAJOR LONG TERM MODELS ARE SIMILAR THROUGH FRIDAY...THEN THEY
START TO DIVERGE SOME THEREAFTER. HAVE USED A BLEND OF THE GFS/ECMWF
THROUGH FRIDAY...THEN WEIGHTED THE FORECAST TO A ECMWF/HPC GUIDANCE
BLEND.

A PERSISTENT MID LVL LONG WAVE TROUGH WILL CONTINUE ACRS MUCH OF
CNTRL/ERN CANADA AND THE GREAT LAKES REGION THROUGH FRIDAY...THEN A
PATTERN CHANGE IS IN THE OFFING.

SFC RIDGE WILL CONTINUE TO MOVE EAST ON TUESDAY AS A SW/V AND
ASSOCIATED COLD FRONT DIG SE INTO THE WRN GREAT LAKES AND MID MS
VLY. ON THE BACK SIDE OF THE HIGH AND WITH MODIFYING 850 MB
TEMPERATURES IN THE PRESENCE OF AMPLE SUNSHINE...TEMPERATURES SHOULD
WARM NICELY AFTER A CHILLY START. AM EXPECTING HIGHS TO RANGE FROM
THE LOWER 60S NORTH TO THE UPPER 60S SOUTH.

MODELS ARE IN PRETTY GOOD AGREEMENT THAT THE S/WV AND ASSOCIATED
COLD FRONT WILL CROSS OUR THE REGION LATE TUESDAY NIGHT INTO
WEDNESDAY MORNING. THIS WILL BRING THE THREAT FOR A PERIOD OF MAINLY
POST FRONTAL SHOWERS WITH PCPN QUICKLY EXITING TO THE EAST OF THE
REGION BY EARLY WEDNESDAY AFTERNOON.  HIGH PRESSURE WILL THEN BUILD
IN THE OHIO VALLEY WEDNESDAY NIGHT INTO THURSDAY. TEMPERATURES WILL
BE COOLER WITH THE POTENTIAL FOR FROST ONCE AGAIN WEDNESDAY NIGHT
INTO THURSDAY MORNING.

ANOTHER COLD FRONT IS FORECAST TO MOVE SOUTHEAST ACRS THE AREA LATE
THURSDAY NIGHT INTO THE FRIDAY. MAJORITY OF MODELS INDICATE THAT
THIS FRONT WILL BE STARVED FOR MOISTURE. HOWEVER...LATEST 12Z ECMWF
TRIES TO SIPHON DEEPER MOISTURE INTO THE LOWER/MID OHIO VALLEY AHEAD
OF THE FRONT. AT THIS TIME HAVE PLACED LOW CHANCE POPS IN THE
FORECAST. WILL HAVE TO WAIT AND SEE IF LATER ECMWF RUNS CONTINUE THIS
TREND. OTHERWISE...ANOTHER AREA OF HIGH PRESSURE WILL BUILD INTO THE
REGION FRIDAY NIGHT AS THE FRONT SETTLES SOUTH INTO THE TN RIVER
VALLEY.

A PATTERN CHANGE IS IN THE OFFING FOR NEXT WEEKEND. PERSISTENT MID
LVL LONG WAVE TROUGH WILL BE REPLACED BY A DEVELOPING SOUTHWEST FLOW
AT THE SFC AND ALOFT.  NEXT MAIN WX SYSTEM IS FORECAST TO AFFECT THE
REGION SATURDAY NIGHT INTO SUNDAY WITH WAA/ISENTROPIC DRIVEN PCPN
EXPECTED BY THEN IN ASSOCIATION WITH AN ADVANCING WARM FRONT.
TEMPERATURES WILL WARM TO NEAR OR SLIGHTLY ABOVE NORMAL READINGS FOR
HIGHS AND ABOVE NORMAL READINGS FOR LOWS.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD. CLOUD COVER
WILL BE PREVALENT THROUGH THE DAY ON SUNDAY AS AN UPPER LEVEL
DISTURBANCE MOVES THROUGH THE AREA. CLOUD COVER OVERNIGHT WILL
KEEP ANY FOG FROM DEVELOPING. A FEW SHOWERS WILL BE POSSIBLE WITH
THE UPPER LEVEL DISTURBANCE ON SUNDAY. BY SUNDAY EVENING HIGH PRESSURE
WILL WORK INTO THE TAF SITES AND DRY CONDITIONS CAN THEN BE
EXPECTED. CU WILL BEGIN TO DISSIPATE DURING THE EVENING HOURS
LEAVING MOSTLY CLEAR SKIES AROUND THE REGION.

.OUTLOOK...MVFR CIGS AND VSBYS ARE POSSIBLE TUESDAY NIGHT INTO
WEDNESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
     OHZ026-034-035-042>046-051>056-060>065-070>072.
KY...NONE.
IN...FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
     INZ050-058-059-066-073-074.

&&

SYNOPSIS...HATZOS
NEAR TERM...SITES
SHORT TERM...HATZOS
LONG TERM...HICKMAN
AVIATION...NOVAK
Hazardous weather outlook, Oct 6, 3:21 PM EDT, 12 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
321 PM EDT SAT OCT 6 2012

INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>056-060>065-
070>072-071930-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-HARDIN-MERCER-
AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-
321 PM EDT SAT OCT 6 2012

...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

IN ADDITION TO THE POTENTIAL FOR FREEZING TEMPERATURES...THERE
WILL BE WIDESPREAD FROST LATE SUNDAY NIGHT INTO MONDAY MORNING.

PATCHY FROST IS ALSO POSSIBLE LATE MONDAY NIGHT INTO TUESDAY
MORNING...WITH AREAS OF FROST POSSIBLE LATE WEDNESDAY NIGHT INTO
THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ075-080-KYZ089>100-OHZ073-074-077>082-088-071930-
OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
321 PM EDT SAT OCT 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PATCHY FROST IS EXPECTED LATE SUNDAY NIGHT INTO MONDAY MORNING.
AREAS OF FROST ARE ALSO POSSIBLE LATE WEDNESDAY NIGHT INTO
THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 4:02 AM EDTFreeze WarningILNFayette, Franklin, Union, Wayne29 hr

Nearby

Frost Advisories in Kentucky, 2012Frost Advisories in Ohio, 2012Frost Advisories in Indiana, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.